| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 4, 2010, no. 1-4


D. Gkritzapis, D. P. Margaris, G. Kaimakamis, K. Siassiakos
      A study of firing sidewise from an airplane
      Appl. Math. Sci., Vol. 4, 2010, no. 1-4, 1-12.

H. Essannouni, A. Q. Kaed
      Modules of which all proper factor modules are finitely cogenerated
      Appl. Math. Sci., Vol. 4, 2010, no. 1-4, 13-20.

A. Kaabi
      Approximate low rank solution of generalized Lyapunov matrix equations via proper orthogonal decomposition
      Appl. Math. Sci., Vol. 4, 2010, no. 1-4, 21-30.

A. K. Rao, S. N. Rao
      Existence of multiple positive solutions for even order Sturm-Liouville dynamic equations
      Appl. Math. Sci., Vol. 4, 2010, no. 1-4, 31-40.

A. I. Ranasinghe, I. C. Winkles
      Algebraic and probabilistic retirement models
      Appl. Math. Sci., Vol. 4, 2010, no. 1-4, 41-50.

A. Bahiraie, A. K. M. Azhar, N. A. Ibrahim
      Logistic robust method to new generalized geometric credit risk approach
      Appl. Math. Sci., Vol. 4, 2010, no. 1-4, 51-64.

R. N. Jat, S. Chaudhary
      Hydromagnetic flow and heat transfer on a continuously moving surface
      Appl. Math. Sci., Vol. 4, 2010, no. 1-4, 65-78.

P. Pandian, G. Natarajan
      A new algorithm for finding a fuzzy optimal solution for fuzzy transportation problems
      Appl. Math. Sci., Vol. 4, 2010, no. 1-4, 79-90.

A. M. Abd-Alla, S. R. Mahmoud, S. M. Abo-Dahab, M. I. Helmy
      Influences of rotation, magnetic field, initial stress, and gravity on Rayleigh waves in a homogeneous orthotropic elastic half-space
      Appl. Math. Sci., Vol. 4, 2010, no. 1-4, 91-108.

A. Kilicman, H. Eltayeb
      A note on integral transforms and partial differential equations
      Appl. Math. Sci., Vol. 4, 2010, no. 1-4, 109-118.

M. M. Hosseini, B. Kafash
      An efficient algorithm for solving system of nonlinear equations
      Appl. Math. Sci., Vol. 4, 2010, no. 1-4, 119-131.

W. T. Sulaiman
      On two inequalities similar to Hardy-Hilbert's integral inequality
      Appl. Math. Sci., Vol. 4, 2010, no. 1-4, 133-138.

P. Sentinelli
      A result in the Ho and Lee's model
      Appl. Math. Sci., Vol. 4, 2010, no. 1-4, 139-144.

N. Achtaich, M. Aamri, A. Laaribi
      A new approach to some Sobolev injections in R^n parallelepiped
      Appl. Math. Sci., Vol. 4, 2010, no. 1-4, 145-175.

A. Alsaedi, H. Afandi
      Existence and approximation of solutions for nonlocal boundary value problems with mixed nonlinearities
      Appl. Math. Sci., Vol. 4, 2010, no. 1-4, 177-190.

M. Y. M. Alzoubi
      The net reproductive number and bifurcation in an integro-difference system of equations
      Appl. Math. Sci., Vol. 4, 2010, no. 1-4, 191-200.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |